Polytopes close to being simple

Pineda-Villavicencio, Guillermo, Ugon, Julien and Yost, David 2020, Polytopes close to being simple, Discrete and computational geometry, vol. 64, pp. 200-215, doi: 10.1007/s00454-018-00053-y.

Attached Files
Name Description MIMEType Size Downloads

Title Polytopes close to being simple
Author(s) Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Yost, David
Journal name Discrete and computational geometry
Volume number 64
Start page 200
End page 215
Total pages 16
Publisher Springer
Place of publication New York, N.Y.
Publication date 2020
ISSN 0179-5376
Language eng
DOI 10.1007/s00454-018-00053-y
Indigenous content off
Field of Research 0101 Pure Mathematics
0103 Numerical And Computational Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Springer Science+Business Media
Persistent URL http://hdl.handle.net/10536/DRO/DU:30117136

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 213 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 25 Jan 2019, 16:09:50 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.